MathSciNet Relay Station
MathSciNet bibliographic data
MR2468243 (2009i:34023) 34B10 (34B18 47N20)
Boucherif, Abdelkader Second-order boundary value problems with integral boundary conditions. Nonlinear Anal. 70 (2009), no. 1, 364–371.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement